Jump to content

knittingwarrior: Intro


knittingwarrior

Recommended Posts

Hello friends! 

 

I'm brand new to the site and am excited to see all of the help and support available. I am currently tapering off of 100mg Seroquel IR and boy is it rough. I'm also slowly increasing Latuda (this is currently on hold due to a potential allergic reaction) and Effexor. I have bipolar disorder and am trying to also get familiar with the disorder in the midst of the withdrawals. It's difficult to know what's my disease and what is withdrawal at the moment. Anyway, if anyone has any tips for Seroquel itching relief it would be greatly appreciated. It feels like a team of one thousand ants have taken up occupancy on my skin.

 

Thanks for the input!

 

B

150mg Effexor

100mg Seroquel

40mg Latuda

Link to comment
  • ChessieCat changed the title to knittingwarrior: Intro

Evenin' Everyone!

 

Does anyone have any tips for relief from withdrawal itching? I feel like I have ants all over me and it's really impacting my sleep. I've tried Benadryl and seem to be having a reaction to that-so it's off the table. Zyrtec and Claritin were not helpful at all. 

 

Thanks for the tips!

 

B

100mg Seroquel

150mg Effexor

40mg Latuda

 

Link to comment
  • Moderator Emeritus

Hi KW and welcome to SA,

 

Yes your are right, there is a lot of help and support available here.  There is a wealth of information on this SA, some or possibly much of which isn't available elsewhere.

 

I am curious to know when you received your bipolar diagnosis.  If you had already been on psychiatric drug/s prior to the diagnosis then a bipolar diagnoses cannot be made.  This fact is even in the DSM.

 

We ask all members to create a drug signature.  This is the best format:

 

 A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

Once we have some additional information we will be better able to offer suggestions.

 

This is your own Introduction topic where you can ask questions and journal your progress.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • Moderator Emeritus
9 minutes ago, ChessieCat said:

I am curious to know when you received your bipolar diagnosis.  If you had already been on psychiatric drug/s prior to the diagnosis then a bipolar diagnoses cannot be made.  This fact is even in the DSM.

 

I've managed to find what I was looking for.  From this post, which has an excerpt from the book The Antidepressant Solution by Glenmullen 2005

 

Antidepressants can certainly make patients look manic or hypomanic. But the American APA DSM explicitly states that “manic like [or hypomanic –like] episodes that are clearly caused by somatic antidepressant treatment (e.g. medication) should not count toward a diagnosis of bipolar I or bipolar II disorder because these are drug induced states.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • ChessieCat changed the title to Seroquel itching
  • Moderator Emeritus

Here are a couple of SA topics:

 

intense-itching

 

skin-issues-hives-acne-dryness-etc

 

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Hey CC,

 

Thanks for all of the input. I'll work on my signature.

 

I was diagnosed about a year ago, but with lots of life changes (moving in with my boyfriend, an international move, starting university) in that time it has been difficult to really focus on getting to know the disease. 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy